# SDR ASAA0873550

- Difficulty date: September 22, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX CABIN INTERCOSTAL CRACKED BS 312 328 RBL 31.  FWD PAX CABIN INTERCOSTAL CRACKED BS 312 328 RBL 31 REPLACED IAW B737 700 SRM 51 40 02 NEW PART P/N 141A5410U12.
